# SDR HEEA087319

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 4,293 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030115125
- Condition: Crazed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD IS CRAZED. REPLACED WINDSHIELD.
